# SDR ABXA20200803209

- Difficulty date: October 13, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 108,467 hours, 31,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T31405
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT TAMPA,  MAINTENANCE DISCOVERED A GOUGE ON THE UPPER OUTER SKIN (P/N 113T3140-5) OF THE RT WING OUTBOARD FLAP AT OTEF STA 83.72.  THE GOUGE WAS REMOVED BY LOCALIZED BLENDING, PER 767-300 SRM 57-53-01, EXCEEDING PUBLISH LIMITS.  ALL FASTENERS COMMON TO THE REWORKED AREA, AS REQUIRED, WERE REMOVED.  HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED, PER 767 NTM MANUAL PART 6, WITH NO DEFECTS REPORTED.  AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS, AND RESULTS WERE RECORDED IN A 0.50 X 0.50 GRID PATTERN AS SHOWN IN FIGURE 2.  THE UPPER OUTER SKIN IS FABRICATED FROM 0.125 THICK 7075-T6 ALUMINUM SHEET, PER QQ-A-250/12.  THIS REA ACCOMPLISHES THE PERMANENT REPAIR OF THE UPPER OUTER SKIN, REF ABX-REA-2750-64104-00 AND FAA FORM 8110-3 ABX-REA-2750-64104-00.
